# SDR TWAA0013213

- Difficulty date: July 31, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND IN AFT CARGO COMP, INTERCOSTALS AT LONGERON 21L AND 22L, BETWEEN STA 1322 AND 1338, WERE CORRODED.  FABRICATED INTERCOSTALS AND CLIPS PER PRINT 5911423.  PRIMED AND PAINTED PER 51-10-3.  INSTALLED INTERCOSTALS AND CLIPS PER PRINT 5911423.
